# SDR DHL2004745021

- Difficulty date: September 8, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR3 FIRE PROTECTION SYSTEM DETECTOR CIRCUIT GRD LIGHT ON AT P63 PANEL ILLUMINATED DURING FLIGHT. LIGHT EXTINQUISED DURING DESCENT.  FOUND LOOP TOUCHING COWLING.  ADJUSTED LOOP TO MISS COWLING IAW MM 26-11-00 OPS CHECKED GOOD.
